Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Marcinkiewicz interpolation theorem


Authors: Richard A. Hunt and Guido Weiss
Journal: Proc. Amer. Math. Soc. 15 (1964), 996-998
MSC: Primary 46.38
DOI: https://doi.org/10.1090/S0002-9939-1964-0169038-4
MathSciNet review: 0169038
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, Cambridge Univ. Press, Cambridge, 1934.
  • [2] R. O'Neil, Convolution operators and $ L(p,q)$ spaces, Duke Math. J. 30 (1963), 136.
  • [3] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.38

Retrieve articles in all journals with MSC: 46.38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0169038-4
Article copyright: © Copyright 1964 American Mathematical Society